# SDR SWIA200413158

- Difficulty date: March 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, WING BOX PRESSURE FLOOR SKIN CRACKED AT FS460, LBL2 - LBL8 AND RBL2 - RBL8, 4 CRACKS TOTAL.  PRESSURE FLOOR REPAIRED IAW CRJ REO 601R-53-41-102 REV. NC, RII 53-401.
